# SDR SCNA20141224263

- Difficulty date: December 4, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT AT BS 986 ON FRAME JUST INBD OF L2 DOOR THRESHOLD AREA AROUND FASTENER HOLE IS CORRODED A250.008.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS. REPAIRED ENTIRE UPPER CHORD.
